-
Г. А. Курина, М. А. Калашникова, “Сингулярно возмущенные задачи с разнотемповыми быстрыми переменными”, Автомат. и телемех., 2022, № 11, 3–61
; G. A. Kurina, M. A. Kalashnikova, “Singularly perturbed problems with multi-tempo fast variables”, Autom. Remote Control, 83:11 (2022), 1679–1723
-
Danilin A.R., “Asymptotics of the Solution of a Singular Optimal Distributed Control Problem With Essential Constraints in a Convex Domain”, Differ. Equ., 56:2 (2020), 251–263
-
А. Р. Данилин, С. В. Захаров, О. О. Коврижных, Е. Ф. Леликова, И. В. Першин, О. Ю. Хачай, “Екатеринбургское наследие Арлена Михайловича Ильина”, Тр. ИММ УрО РАН, 23, № 2, 2017, 42–66
-
С. Ф. Долбеева, В. Н. Павленко, С. В. Матвеев, О. Н. Дементьев, А. В. Мельников, Е. А. Сбродова, А. А. Соловьев, В. И. Ухоботов, В. Е. Фёдоров, Е. А. Фоминых, А. А. Ершов, “Арлен Михайлович Ильин. 85 лет со дня рождения”, Челяб. физ.-матем. журн., 2:1 (2017), 5–9
-
Д. А. Турсунов, У. З. Эркебаев, “Асимптотика решения бисингулярно возмущенной задачи Дирихле в кольце с квадратичным ростом на границе”, Вестн. Южно-Ур. ун-та. Сер. Матем. Мех. Физ., 8:2 (2016), 52–61
-
“Арлен Михайлович Ильин (к восьмидесятилетию со дня рождения)”, Уфимск. матем. журн., 4:2 (2012), 3–12
-
Леликова Е.Ф., “Об асимптотике решения уравнения с малым параметром в области с конической точкой на границе”, Доклады Академии наук, 442:2 (2012), 166–172
; Lelikova E.F., “Asymptotic Behavior of the Solution of a Small-Parameter Equation in a Domain with a Conical Point on the Boundary”, Dokl. Math., 85:1 (2012), 33–39
-
А. М. Ильин, Е. Ф. Леликова, “Об асимптотике решения одного уравнения с малым параметром”, Алгебра и анализ, 22:6 (2010), 109–126
; A. M. Il'in, E. F. Lelikova, “On asymptotic approximations of solutions of an equation with a small parameter”, St. Petersburg Math. J., 22:6 (2011), 927–939
-
Е. Ф. Леликова, “Об асимптотике решения уравнения с малым параметром в области с угловыми точками”, Матем. сб., 201:10 (2010), 93–108
; E. F. Lelikova, “The asymptotics of the solution of an equation with a small parameter in a domain with angular points”, Sb. Math., 201:10 (2010), 1495–1510
-
Kopteva N., “How Accurate Is the Streamline-Diffusion Fem Inside Characteristic (Boundary and Interior) Layers?”, Comput. Meth. Appl. Mech. Eng., 193:45-47 (2004), 4875–4889
-
В. М. Бабич, Л. А. Калякин, М. Д. Рамазанов, Н. Х. Розов, “Арлен Михайлович Ильин (к 70-летию со дня рождения)”, Асимптотические разложения. Теория приближений. Топология, Сборник статей, Тр. ИММ УрО РАН, 9, № 1, 2003, 3–9
; V. M. Babich, L. A. Kalyakin, M. D. Ramazanov, N. Kh. Rozov, “Arlen Mikhailovich Il'in (on the occasion of the 70th anniversary)”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S1–S7 -
Е. Ф. Леликова, “Об асимптотике решения эллиптического уравнения второго порядка с малым параметром при одной из старших производных”, Асимптотические разложения. Теория приближений. Топология, Сборник статей, Тр. ИММ УрО РАН, 9, № 1, 2003, 107–120
; E. F. Lelikova, “On the asymptotics of a solution of a second order elliptic equation with small parameter at a higher derivative”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S129–S143 -
Danilin, AR, “Asymptotic behaviour of solutions of a singular elliptic system in a rectangle”, Sbornik Mathematics, 194:1–2 (2003), 31
-
С. А. Назаров, “Асимптотика решения краевой задачи в тонком цилиндре с негладкой боковой поверхностью”, Изв. РАН. Сер. матем., 57:1 (1993), 202–239
; S. A. Nazarov, “Asymptotic of the solution of a boundary value problem in a thin cylinder with nonsmooth
lateral surface”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 183–217
-
С. А. Назаров, “Асимптотика решения задачи Дирихле для уравнения с быстро осциллирующими коэффициентами в прямоугольнике”, Матем. сб., 182:5 (1991), 692–722
; S. A. Nazarov, “Asymptotics of the solution of the Dirichlet problem for an equation with rapidly oscillating coefficients in a rectangle”, Math. USSR-Sb., 73:1 (1992), 79–110
-
Б. И. Березин, В. Г. Сушко, “Асимптотическое разложение по малому параметру решения одной задачи с вырождением”, Ж. вычисл. матем. и матем. физ., 31:9 (1991), 1338–1343
; B. I. Berezin, V. G. Sushko, “Small-parameter asymptotic expansions of the solution of a degenerate problem”, U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 53–57
-
В. В. Варламов, А. В. Нестеров, “Асимптотическое представление решения задачи о распространении акустических волн в неоднородной сжимаемой релаксирующей среде”, Ж. вычисл. матем. и матем. физ., 30:5 (1990), 705–715
; V. V. Varlamov, A. V. Nesterov, “Asymptotic representation of the solution of the problem of the propagation of acoustic waves in a non-uniform compressible relaxing medium”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 47–55
-
Л. А. Калякин, “Длинноволновые асимптотики. Интегрируемые уравнения
как асимптотический предел нелинейных систем”, УМН, 44:1(265) (1989), 5–34
; L. A. Kalyakin, “Long wave asymptotics. Integrable equations as asymptotic limits of non-linear systems”, Russian Math. Surveys, 44:1 (1989), 3–42
-
Kaliakin L., “Matching Method for the Problem of Asymptotic Decomposition of Plane-Wave Packet in a Dispersive Medium”, 301, no. 5, 1988, 1048–1052
-
Bardos C., Cea V., Grisvard P., “Error-Estimates Related to Singular Perturbations of 1st-Order Equations and Systems”, Comput. Math. Appl., 13:9-11 (1987), 801–829